International peer-reviewed journals


  1. $\mathbb{L^\infty}$/$\mathbb{L}^1$ duality results in optimal control problems, accepted to IEEE Transactions on Automatic Control, Oct 2024,, DOI: 10.1109/TAC.2024.3386097, (with A. Rapaport). 
  2. Linearisation techniques and the dual algorithm for a class of mixed singular/continuous control problems in reinsurance. Part II: Numerical aspects,
Applied Mathematics and Computation, Volume 473, 2024, 128655, (with Juan Li, Pangbo Wang, and Boxiang Xu).
  1. Improved regularity for  the stochastic fast equation, Electronic Communications in Probability 2024, Vol. 29, paper no. 5, 1-7, (with I. Ciotir and J. Tolle).
  2. About optimal control problem under action duration constraint and infimum-gap, to appear in IVAN KUPKA LEGACY, A Tour Through Controlled Dynamics, AIMS Special Volume (2024), editors M. Chyba, E. Trélat, et al., (with A. Rapaport).
  3. Return-To-Normality In A Piecewise Deterministic Markov SIR+V Model With Pharmaceutical And Non-Pharmaceutical Interventions, Appl Math Optim 89, 19 (2024),,  (with J. Li, Y. Wang, and Z. Wang).
  4. Infinite horizon optimal control of a SIR epidemic under an ICU constraint, accepted to Journal of Convex Analysis 31 (2024), 525--562,, (with L. Freddi).


  1. Controlled Compartmental Models with Time-Varying Population: Normalization, Viability and Comparison, Journal of Optimization Theory and Applications 198 (2023), 1019-1048 (with F. Avram, L. Freddi, J. Li and Junsong Li),
  2. State-constrained porous media control systems with application to stabilization, Journal of Evolution Equations 23, 25 (2023), (with I. Ciotir and I. Munteanu),
  3. On state-constrained porous-media systems with gradient-type multiplicative noise, Asian Journal of Control (2023), 2604–2616, (with I. Ciotir and I. Munteanu),
  4. On the near-viability property of controlled mean-field flows, to appear in Numerical Algebra Control and Optimization (2023) (with R. Buckdahn and J. Li),
  5. An age of infection kernel, a R formula and further results for Arino-Brauer A,B matrix epidemic models with varying population, waning immunity, and disease and vaccination fatalities, to appear in Mathematics (2023), 11(6),1307 (with F. Avram, R. Adenane, L. Basnarkov, G. Bianchin, A. Halanay),


  1. Linearization Techniques and the Dual Algorithm for a Class of Mixed Singular/Continuous Control Problems in Reinsurance. Part 1: Theoretical Aspects , Applied Mathematics and Computation, Volume 431, 2022, 127321, (with J. Li and B. Xu),
  2. SIR Epidemics with State-Dependent Costs and ICU Constraints: A Hamilton–Jacobi Verification Argument and Dual LP Algorithms, Appl Math Optim 86, 23 (2022) (with L. Freddi, J. Li and B. Xu), doi: 10.1007/s00245-022-09884-x.
  3. Optimizing Dividends and Capital Injections Limited by Bankruptcy, and Practical Approximations for the Cramér-Lundberg Process, Methodol Comput Appl Probab (2022), (joint with F. Avram, R. Adenane, U. Solon).

    • Optimal control of a SIR epidemic with ICU constraints and target objectives,  Applied Mathematics and Computation, Volume 418, 2022, 126816,, (joint with F. Avram, L. Freddi).
    • Corrigendum to “Optimal control of a SIR epidemic with ICU constraints and target objectives”, Applied Mathematics and Computation, 2022, 127012, (joint with F. Avram, L. Freddi).


  1. Improved Stability for Linear SPDEs Using Mixed Boundary/Internal Controls Systems & Control Letters, Volume 156, Oct. 2021, (joint with I. Munteanu),
  2. Reflected Dynamics: Viscosity Analysis for $\mathbb{L}^{\infty}$ Cost, Relaxation and Abstract Dynamic Programming, Journal of Differential Equations, Volume 290, 25 July 2021, Pages 78-115, (joint with O.S. Serea and H. Hechaichi)
  3. Equity Cost Induced Dichotomy for Optimal Dividends with Capital Injections in the Cramér-Lundberg Model , 27pp., Mathematics 2021, 9(9), 931, (joint with F. Avram, J. Li and X. Wu).
(Special Issue Frontiers of Stochastic Processes Applied to Modelling in Finance: )
  1. Do generalized draw-down times lead to better dividends? A Pontryagin principle-based answer, IMA Journal of Mathematical Control and Information, Volume 38, Issue 1, March 2021, Pages 361–377,


  1. Border Avoidance: Necessary Regularity for Coefficients and Viscosity Approach, Siam J. Control and Optim. 57(6), pp. 4175–4204,
  2. The Løkka–Zervos Alternative for a Cramér–Lundberg Process with Exponential Jumps, Risks 2019, 7(4), 120; (joint with F. Avram and J.F. Renaud).
  3. Approximate reachable directions for piecewise linear switched systems, Mathematics of Control, Signals, and Systems, 31, pp. 333–362 (2019), DOI : 110.1007/s00498-019-0240-x.
  4. A Pontryaghin Maximum Principle Approach for the Optimization of Dividends/Consumption of Spectrally Negative Markov Processes, Until a Generalized Draw-down Time, Scandinavian Actuarial Journal, 2019:9, 799-823, DOI: 10.1080/03461238.2019.1622592.


  1. Regularity and Stability for the Semigroup of Jump Diffusions with State-Dependent Intensity, 47 pp., Annals of Applied Probability, 28(2018), pp. 3028–3074, DOI : 10.1214/18-AAP1382 (joint with V. Bally and V. Rabiet).


  1. Abel-type Results for Controlled Piecewise Deterministic Markov Processes, 18 pp., Differential Equations and Dynamical Systems, January 2017, Volume 25, Issue 1, pp 83–100, DOI : 10.1007/s12591-015-0245-y (joint with Serea, O.), 


  1. Controllability Metrics on Networks with Linear Decision Process-type Interactions and Multiplicative Noise, SIAM J. Control Optim. 54-6 (2016), pp. 3126-3151, DOI: 10.1137/15M1043649 (joint with Diallo, T.).
  2. Infection Time in Multistable Gene Networks. A Backward Stochastic Variational Inequality with Nonconvex Switch-Dependent Reflection Approach, Set-Valued Var. Anal (2016), December 2016, Volume 24, Issue 4, pp. 707–734, DOI:10.1007/s11228-016-0382-7 (joint with Rotenstein, E.).
  3. A Piecewise Deterministic Markov Toy Model for Traffic/Maintenance and Associated Hamilton-Jacobi Integrodifferential Systems on Networks, Appl. Math. Optim., October 2016, Volume 74, Issue 2, pp. 375-421, DOI:10.1007/s00245-015-9319-z (joint with Kobylanski, M. and Martinez, M.)
  4. Approximate and approximate null-controllability of a class of piecewise linear Markov switch systems, Systems & Control Letters, Volume 96, October 2016, Pages 118-123, DOI : 10.1016/j.sysconle.2016.07.003 (joint with Grosu, A. C. and Rotenstein, E. P.).
  5. Optimality Issues for a Class of Controlled Singularly Perturbed Stochastic Systems, 31 pp. Journal of Optimization Theory and Applications, January 2016, Volume 168, Issue 1, pp 22-52 DOI : 10.1007/s10957-015-0738-4 (joint with Serea, O. S.).


  1. A note on general Tauberian-type results for controlled stochastic dynamics, Electron. Commun. Probab., 20 : no. 90, 1-12, (2015), DOI: 10.1214/ECP.v20-4142.
  2. Algebraic Invariance Conditions in the Study of Approximate (Null-)Controllability of Markov Switch Processes, Mathematics of Control, Signals and Systems, December 2015, Volume 27, Issue 4, pp 551-578, DOI : 10.1007/s00498-015-0146-1 (joint with Martinez, M.).
  3. Asymptotic Control for a Class of Piecewise Deterministic Markov Processes Associated to Temperate Viruses, 30 pp., SIAM J. Control Optim., 53-4 (2015), pp. 1860-1891, DOI:10.1137/140998913.


  1. Controllability Properties of Linear Mean-Field Stochastic Systems, Stochastic Analysis and Applications,Volume: 32, Issue: 02, pages 280 - 297 (2014), DOI:10.1080/07362994.2013.862637.
  2. Existence of Asymptotic Values for Nonexpansive Stochastic Control Systems, Appl. Math. Optim., August 2014, Volume 70, Issue 1, pp 1-28, DOI: 10.1007/s00245-013-9230-4 (joint with Buckdahn, R. and Quincampoix, M.).
  3. Min-max control problems via occupational measures, Optimal Control, Applications and Methods, Volume 35, Issue 3, pages 340-360, May/June 2014, DOI: 10.1002/oca.2071 (joint with Serea, O.-S.).


  1. Discontinuous control problems with state constraints : linear formulations and dynamic programming principles, Journal of Mathematical Analysis and Applications vol. 402 (2) (2013), pp. 635-647, DOI: 10.1016/j.jmaa.2012.12.043 (joint with Ivascu, C.).
  2. LP Approach to Dynamic Programming Principles for Stochastic Control Problems with State Constraints, Nonlinear Analysis Series A: Theory, Methods & Applications 77 (2013), pp. 59-73, DOI: 10.1016/ (joint with Ivascu, C. and Serea, O.-S.).


  1. Some applications of linear programming formulations in stochastic control, Journal of Optimization Theory and Applications Vol. 155, No.2 (2012), pp. 572-593, DOI: 10.1007/s10957-012-0080-z (joint with Serea, O.-S.).
  2. Linearization techniques for controlled piecewise deterministic Markov processes; application to Zubov's method, Appl. Math. Optim.: Volume 66, Issue 2 (2012), pp. 209-238, DOI: 10.1007/s00245-012-9169-x(joint with Serea, O.-S.). 
  3. Viability, invariance and reachability for controlled piecewise deterministic Markov processes associated to gene networks, ESAIM: Control, Optimisation and Calculus of Variations April 2012 18 : pp. 401-426, DOI: 10.1051/cocv/2010103.
  4. A note on linearization methods and dynamic programming principles for stochastic discontinuous control problems. Electron. Commun. Probab., 17:no. 12, 1.12, (2012) (joint with Serea, O.-S.).
  5. A Note on the Controllability of Jump-Diffusions with Linear Coefficients, IMA Journal of Mathematical Control and Information (2012) 29(3): 427-435 , DOI: 10.1093/imamci/dns001.
  6. Linearization Techniques for Linf-Control Problems and Dynamic Programming Principles in Classical and Linf-Control Problems, ESAIM: Control, Optimisation and Calculus of Variations, Volume 18, Issue 03, juillet 2012, pp 836 - 855, DOI: 10.1051/cocv/2011183 (joint with Serea, O.-S.)

Prior to 2011

  1. Mayer and optimal stopping stochastic control problems with discontinuous cost, Journal of Mathematical Analysis and Applications, vol. 380 (1) (2011), pp. 327-342 (joint with Serea, O.-S.).
  2. Viability of Stochastic Semilinear Control Systems via the Quasi-Tangency Condition, IMA Journal of Mathematical Control and Information (2011), 28: 391-415; doi:10.1093/ima,mci/dnr003.
  3. Stochastic Optimal Control and Linear Programming Approach, Appl. Math. Optim., vol. 63 (2011), no. 2, pp. 257-276, doi: 10.1007/s00245-010-9120-y (joint with Buckdahn, R. and Quincampoix, M.).
  4. Discontinuous control problems for non-convex dynamics and near viability for singularly perturbed control systems, Nonlinear Anal. 73 (2010), no. 8, pp. 2699-2713 (joint with Serea, O.-S.).
  5. Approximate controllability for linear stochastic differential equations in infinite dimensions, Appl. Math. Optim. 60 (2009), no. 1, pp. 105-132.
  6. A Kalman-type condition for stochastic approximate controllability. C. R. Math. Acad. Sci. Paris 346 (2008), no. 3-4, pp. 183-188.
  7. Non-compact-valued stochastic control under state Constraints, Bull. Sci. Math. 131 (2007), no. 8, pp. 716-737.

Peer-reviewed conferences :

  1. On a critical fast diffusion with Stratonovich-type Brownian perturbation, to appear in Research Institute for Mathematical Sciences Kyoto University, Proceedings (with I. Ciotir and R. Fukuizumi).
  2. On the Design Techniques for Safety Zones In Brownian-Driven Epidemic Models, invited paper to IFAC2023 World Congress,  IFAC-PapersOnLine, Volume 56, Issue 2, 2023, Pages 4043-4048, (with J. Li and Y. Wang).
  3. A Stochastic Jump Model for Epidemics With Demography, and Confinement and Vaccination Controls: Safety Zones and Algorithms, 2022 13th Asian Control Conference (ASCC), 2022, pp. 197-202, doi: 10.23919/ASCC56756.2022.9828120.
  4. Nonequivalence of Controllability Properties for Piecewise Linear Markov Switch Processes, ESAIM: Proceedings and Surveys, Volume 57 (2017) ETAMM 2016 - Emerging Trends in Applied Mathematics and Mechanics.
  5. Controllability Issues for Randomly Switching Piecewise Linear Markov Processes, The 20th World Congress of the International Federation of Automatic Control (IFAC2017), Jul 2017, Toulouse, France. IFAC-PapersOnLine (2017), 50 (1), pp.3871 - 3876 , DOI: 10.1016/j.ifacol.2017.08.358.
  6. Some support considerations in the asymptotic optimality of two-scale controlled PDMP, New Trends in Differential Equations, Control Theory and Optimization. August 2016, pp. 155-171 Proceedings of the Eighth Congress of Romanian Mathematicians, Iasi, 2015 (joint with Serea, O. -S.).
  7. Uniform Asymptotics in the Average Continuous Control of Piecewise Deterministic Markov Processes : Vanishing Approach, ESAIM: Proc., Vol. 45 (Sept. 2014), pp. 168-177 (Journées SMAI 2013) (joint with Serea, O.-S.).
  8. A note on linearization techniques via occupational measures for deterministic and stochastic control, Equations aux dérivées partielles and leurs applications, Actes du colloque Edp-Normandie. Le Havre 2012. pp. 133-142, FNM Fédération Normandie Mathématiques (2013) (joint with Serea, O.-S.).
  9. On Linearized Formulations for Control Problems with Piecewise Deterministic Markov Dynamics, Bulletin of the Transilvania University of Brasov Series III: Mathematics, Informatics, Physics, Vol 5(54) 2012, Special Issue: Proceedings of the Seventh Congress of Romanian Mathematicians, 131-144, published by Transilvania University Press, Brasov and Publishing House of the Romanian Academy.
  10. Approximate controllability for linear stochastic differential equations with control acting on the noise. Applied analysis and differential equations, 153-164, World Sci. Publ., Hackensack, NJ, 2007.


  1. Problems ... have problems?, ISBN: 973-8034-10-8, Ed. AXA, Botosani, (2000), 114 pp. (high-school competitions problems) (joint with Amarandei, V., Buzduga, N., and Iacob, L).

Other documents

  1. Some Topics in Deterministic and Stochastic Control : LP Methods, PDMP Associated to Gene Networks, Controllability (Habilitation Thesis HDR, Université Paris-Est, 16/09/2013).
  2. Stochastic Control Problems : Control Under Constraints, Controllability and Applications to Reinsurance (PhD Thesis, UBO, Brest, 2005-2007).
  3. Insurance, Reinsurance and Dividend Payment (2008, unpublished notes).

Submitted papers (for a copy, send me an email)

  1. The stochastic fast logarithmic equation in R^d with multiplicative Stratonovich noise (with I. Ciotir and R. Fukuizumi),
  2. Insurer's Reputation in a Controlled Jump Model for Cyber-Risks With Firewalled Edges and SIR Intra-Edge Spreading (with J. Li and Pangbo Wang).
  3. The Porous Media Schrödinger Equation: Feynman-Type Motivation, Well-Posedness and Control Interpretation (with I. Ciotir, J. Li and S. Zhang).
  4. Optimality of Vaccination for Prevalence-Constrained SIRS Epidemics (with J. Chen, K. Feng, L. Freddi and J. Li).
  5. Generating functions for irreversible Hamiltonian systems (with J. Kirchhoff and B. Maschke).